Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Feb 15, 2016, 8:39 PM EST for Marion County, Talbot County, Webster County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2016, 8:39 PM EST (01:39 UTC)
- Expired
- Feb 15, 2016, 9:30 PM EST
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
Counties Marion County, GA, Talbot County, GA, Webster County, GA
The radar
The Atlanta radar (KFFC), 98 km from the middle of the area, began a volume at 01:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 1122 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 614 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
605
WWUS82 KFFC 160139
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST MON FEB 15 2016
GAZ067-079-091-103-160230-
WEBSTER GA-TALBOT GA-MARION GA-MERIWETHER GA-
839 PM EST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...TALBOT...MARION AND
SOUTHEASTERN MERIWETHER COUNTIES UNTIL 930 PM EST...
AT 839 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAMILTON TO NEAR
NORTH FORT BENNING TO NEAR LUMPKIN...AND MOVING EAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUENA VISTA...TALBOTTON...PRESTON...MANCHESTER...RICHLAND...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...WESTON...PUTNAM...
BRANTLEY...SEMINOLE...SHILOH...DOYLE...PLEASANT HILL...MARION
ESTATES...JUNIPER...DRANEVILLE AND BAUGHVILLE.
LAT...LON 3216 8465 3218 8463 3223 8466 3249 8466
3253 8464 3252 8468 3296 8470 3298 8452
3288 8451 3283 8445 3284 8442 3280 8439
3262 8439 3256 8441 3254 8445 3248 8441
3230 8440 3223 8443 3193 8444 3193 8466
TIME...MOT...LOC 0139Z 249DEG 41KT 3273 8485 3241 8478 3200 8484
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 15, 7:00 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Feb 15, 7:00 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 700 PM EST MON FEB 15 2016 .PREV DISCUSSION... /ISSUED 544 PM EST MON FEB 15 2016/ UPDATE... MAIN UPDATE TO THE FORECAST WAS TO EXTEND THE FREEZING RAIN ADVISORY TO MIDNIGHT. DO REALIZE THAT THERE ARE SOME COUNTIES WITHIN THE ADVISORY THAT ARE CURRENTLY ABOVE FREEZING...BUT MAY WETBULB BACK DOWN TO 32 OR BELOW ONCE THE PRECIP STARTS FALLING. ALSO...MODELS DO SHOW THAT THE WEDGE WILL RETREAT ACROSS NORTHEAST GEORGIA LATER TONIGHT...ITS JUST GOING TO BE A LITTLE LATER THAN ANTICIPATED. MODELS CURRENTLY HAVE THE TIMING BETWEEN 10PM AND MIDNIGHT. PORTIONS OF THE ADVISORY MAY BE ABLE TO BE CANCELLED EARLY DEPENDING UPON HOW FAST THE EROSION OCCURS. PREV DISCUSSION... /ISSUED 241 PM EST MON FEB 15 2016/ SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... SEEING THE WEDGE ERODE THIS AFTERNOON WITH JUST A SMALL PORTION OF NORTHEAST GEORGIA AT BELOW FREEZING AS THE COLD NOSE BARELY HANGS ON. AS THE HIGH PRESSURE AREA RETREATS TO THE EAST EXPECT TEMPERATURES TO CONTINUE TO WARM ACROSS THE AREA AND THE THREAT OF ANY FREEZING PRECIPITATION TO DIMINISH. ALREADY HAVE QUITE THE TEMPERATURE GRADIENT ACROSS THE CWA WITH UPPER 20S IN THE REMAINING WEDGE AREA...AND NEAR 70 DEGREES IN THE FAR SOUTHERN TIER OF COUNTIES. THE WARMING TREND WILL CONTINUE AS WARM FRONT SURGES NORTHWARD AHEAD OF THE LOW PRESSURE SYSTEM AND TRAILING COLD FRONT THAT WILL PUSH INTO THE STATE FROM THE WEST THIS EVENING AND OVERNIGHT. WHICH BRINGS US TO THE NEXT CONCERN FOR THE SHORT TERM NOW THAT THE THREAT OF WINTRY PRECIP LOOKS TO BE ENDING. MODELS HAD BEEN ADVERTISING SEVERAL HUNDRED CAPE ACROSS THE AREA THIS AFTERNOON...WHICH MAY BE UNDERESTIMATED CONSIDERING THE CLEARING SKIES AND WARMER TEMPERATURES IN THE REGION CURRENTLY. THIS COMBINED WITH AMPLE SHEAR AND AVAILABLE MOISTURE COULD RESULT IN ISOLATED STRONG STORM DEVELOPMENT. HAVE CONTINUED MENTION OF CHANCE THUNDER THROUGH THE OVERNIGHT PERIODS. SPC DOES HAVE PORTIONS OF SE GA /OUTSIDE OF THE CWA/ IN THE MARGINAL RISK AREA...BUT ONLY GENERAL THUNDER ACROSS NORTH AND CENTRAL GEORGIA /WHICH MAY BE UNDERESTIMATED/. FOR NOW QPF FOR THE MAIN BAND OF CONVECTION IS ON THE ORDER OF 0.75 TO 1.5 INCHES FOR THE AREA. AT THIS TIME A FLOOD WATCH IS NOT BEING ISSUED AND THE AREA SHOULD BE ABLE TO HANDLE THIS AMOUNT OF RAINFALL OVER THE EXPECTED TIME FRAME. THAT BEING SAID...IF THESE AMOUNTS SHOULD FALL QUICKLY...ISOLATED FLOODING MAY BE A CONCERN. ANOTHER DISTURBANCE KEEPS CHANCES OF RAIN OVER FAR NORTH GEORGIA THROUGH TUESDAY AND TUESDAY NIGHT...BUT OVERALL QPF AMOUNTS ARE ON THE LIGHT SIDE AND NO WINTER PRECIP IS EXPECTED. 31 LONG TERM /WEDNESDAY THROUGH MONDAY/... NO MAJOR CHANGES WERE MADE TO THE EXTENDED PERIOD. LONG TERM MODELS CONTINUE TO SHOW A DRY WEDNESDAY THROUGH FRIDAY... BEFORE A SERIES OF WEAK DISTURBANCES EMBEDDED WITHIN THE WEST TO NORTHWEST FLOW ALOFT BRING A SLIGHT CHANCE OF SHOWERS TO FAR NORTH GA FRIDAY NIGHT THROUGH SATURDAY NIGHT. NO WINTRY PRECIP IS EXPECTED. MODELS SHOW A SLOW MOVING COLD FRONTAL SYSTEM INCREASING RAIN CHANCES ACROSS NORTH AND CENTRAL GA FOR SUNDAY AND EARLY NEXT WEEK... BUT NO THUNDER IS EXPECTED AT THIS TIME DUE TO LACK OF INSTABILITY. OTHERWISE... TEMPERATURES WILL START OUT NEAR NORMAL ON WEDNESDAY... THEN WARM ABOVE NORMAL BY THE END OF THE WORK WEEK AND INTO THE WEEKEND. THE CLOUDS AND INCREASING RAIN CHANCES SHOULD BRING TEMPS BACK DOWN TO MORE NEAR NORMAL NUMBERS BY SUNDAY AND MONDAY. 39 PREV LONG TERM DISCUSSION.../ISSUED 420 AM EST MON FEB 15 2016/ LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... FAST MOVING CLIPPER SYSTEM CROSSING THE OH VALLEY AND INTO THE APPALACHIANS TUESDAY NIGHT INTO WEDNESDAY. OUR FAR NORTHERN COUNTIES COULD SEE SOME PRECIP TUESDAY NIGHT BUT WILL BE ON THE SOUTHERN EDGE OF THE MOISTURE. HAVE INCLUDED ONLY LOW POPS FOR THAT AREA. MOST OF THE PRECIP MAY BE OUT OF OUR AREA AFTER 06Z BUT HAVE HELD ON TO SLIGHT CHANCE FOR THE NORTHEAST CORNER WHERE THERE COULD BE SOME ISOLATED LIGHT SNOW SHOWERS. AFTER THAT THE FORECAST AREA REMAINS DRY UNTIL FRIDAY NIGHT. STRONG LOW PRESSURE MOVING ACROSS THE GREAT LAKES SHOULD PUSH A FRONTAL BOUNDARY INTO THE TN VALLEY BY THEN. WITH UPPER FLOW BECOMING MORE ZONAL...THE FRONT SHOULD STALL VICINITY OF NORTH GA/AL. HAVE CONTINUED WITH LOW POPS FOR GENERALLY THE NORTHERN THIRD OF GA FROM FRIDAY NIGHT THROUGH SUNDAY. 41 && .AVIATION... 00Z UPDATE... MAIN FRONTAL BOUNDARY AND PRECIP MOVING IN FROM AL RIGHT NOW. WILL BEGIN TO SEE PRECIP AT THE TAF SITES IN AN HOUR OR SO. THE TEMPS HAVE RISEN TO WELL ABOVE FREEZING SO NOT EXPECTING ANY FREEZING RAIN ISSUES AT THE TAF SITES. INSTABILITIES HAVE INCREASED SO MAY SEE SOME ISOLATED THUNDERSTORMS THROUGH 04Z-05Z SO KEPT TSRA IN THE TAF. VSBYS WILL DIMINISH AS PRECIP MOVES IN WITH MOSTLY MVFR READING S ACROSS THE AREA. WINDS ARE OUT OF THE SE AND EXPECTED TO TURN TO THE SW AND INCREASE INTO THE 10-12KT RANGE GUSTING TO 25KT THROUGH 05Z. WINDS WILL TURN TO THE WEST AND NW AFTER THAT WITH CEILINGS GETTING DOWN INTO THE MVFR TO IFR RANGE. CEILINGS WILL GET BACK UP INTO THE VFR RANGE BEHIND THE FRONT AROUND 17-19Z TUE. WIND SPEEDS WILL ALSO DIMINISH TUE MORNING/AFTERNOON TO 10KT OR LESS. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 39 58 38 60 / 90 20 20 0 ATLANTA 41 58 40 56 / 90 20 20 0 BLAIRSVILLE 36 48 34 49 / 100 40 50 0 CARTERSVILLE 38 57 38 53 / 100 30 30 0 COLUMBUS 45 63 43 61 / 90 10 5 0 GAINESVILLE 29 53 38 54 / 90 20 30 0 MACON 46 62 42 63 / 90 10 5 0 ROME 40 55 36 53 / 100 30 30 0 PEACHTREE CITY 41 60 38 57 / 90 20 10 0 VIDALIA 52 66 45 66 / 100 20 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FREEZING RAIN ADVISORY UNTIL MIDNIGHT EST TONIGHT FOR THE FOLLOWING ZONES: BANKS...BARROW...CHEROKEE...DAWSON...FORSYTH... GWINNETT...HALL...JACKSON...LUMPKIN...MADISON...PICKENS...WHITE. && SHORT TERM...01 LONG TERM....NLISTEMAA AVIATION...01
Hazardous weather outlook, Feb 15, 5:49 PM EST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 549 PM EST MON FEB 15 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-161200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 549 PM EST MON FEB 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... A MIX OF RAIN OR FREEZING RAIN REMAINS POSSIBLE ACROSS PARTS OF NORTHEAST GEORGIA THROUGH MIDNIGHT. A LIGHT GLAZE OF ICE ON ELEVATED SURFACES IS POSSIBLE AND COULD RESULT IN SLICK SPOTS ON BRIDGES AND OVERPASSES. A FREEZING RAIN ADVISORY IS STILL IN EFFECT FOR PARTS OF FAR NORTHEAST GEORGIA THROUGH MIDNIGHT THIS EVENING. A FEW STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM THIS EVENING THROUGH THE FIRST HALF OF TONIGHT FOR PORTIONS OF CENTRAL GEORGIA...PRIMARILY ALONG AND SOUTH OF A CARROLLTON TO MACON TO SWAINSBORO LINE. THE MAIN THREATS IN THE STRONGEST STORMS WOULD BE STRONG WIND GUSTS... LOCALLY HEAVY RAIN...AND FREQUENT CLOUD TO GROUND LIGHTNING. ISOLATED TORNADOES CANNOT BE RULED OUT AS WELL. WHILE THUNDERSTORMS ARE POSSIBLE AS FAR NORTH AS A DOUGLASVILLE TO ATLANTA TO WASHINGTON LINE...NO SEVERE WEATHER IS EXPECTED IN THESE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HAZARDOUS WEATHER IS NOT EXPECTED TUESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED...BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF EITHER FREEZING RAIN OR THUNDERSTORM DAMAGE THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 15, 7:56 PM EST, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
756 PM EST MON FEB 15 2016
GAZ066-078-160130-
HARRIS GA-TROUP GA-
756 PM EST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARRIS AND TROUP
COUNTIES UNTIL 830 PM EST...
AT 755 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
LANETT TO VALLEY TO NEAR FAIRFAX TO BEANS MILL...AND MOVING NORTHEAST
AT 40 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...WEST POINT...HILLCREST...WARES CROSSROADS...BAUGHS
CROSSROADS...JONES CROSSROADS...PIEDMONT HEIGHTS...WHITESVILLE-PINE
LAKE...CANNONVILLE...SMITHS CROSSROAD AND LONG CANE.
LAT...LON 3301 8521 3320 8501 3303 8494 3291 8494
3273 8498 3268 8511 3271 8512 3274 8511
3275 8514 3276 8514 3278 8512 3281 8517
3283 8517 3285 8515 3286 8519
TIME...MOT...LOC 0055Z 228DEG 37KT 3288 8523 3283 8520 3276 8520 3270
8525
DJNSpecial weather statement, Feb 15, 8:09 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
809 PM EST MON FEB 15 2016
GAZ042-052-053-066-160145-
HEARD GA-TROUP GA-COWETA GA-CARROLL GA-
809 PM EST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR HEARD...NORTHERN TROUP...
SOUTHWESTERN COWETA AND SOUTHWESTERN CARROLL COUNTIES UNTIL 845 PM
EST...
AT 808 PM EST...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR RANBURNE TO 8 MILES SOUTHWEST OF FRANKLIN TO AMITY PARK...AND
MOVING NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAGRANGE...CARROLLTON...FRANKLIN...HOGANSVILLE...BOWDON...EPHESUS...
CENTRALHATCHEE...ROOPVILLE...CORINTH...HARRISONVILLE...HANDY...
ABBOTTSFORD...CLEM...WARESVILLE...LOWELL...POWERS CROSSROADS...
TYUS...PLANT WANSLEY...FROLONA AND ROOSTERVILLE.
LAT...LON 3358 8496 3339 8490 3311 8488 3300 8520
3352 8531
TIME...MOT...LOC 0108Z 239DEG 40KT 3346 8532 3322 8523 3299 8521
DJNSpecial weather statement, Feb 15, 8:23 PM EST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
823 PM EST MON FEB 15 2016
GAZ053-066-067-160200-
TROUP GA-COWETA GA-MERIWETHER GA-
823 PM EST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TROUP...SOUTHERN COWETA
AND WESTERN MERIWETHER COUNTIES UNTIL 900 PM EST...
AT 823 PM EST...A STRONG THUNDERSTORM WAS NEAR LAGRANGE...MOVING
NORTHEAST AT 55 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...GREENVILLE...HOGANSVILLE...GRANTVILLE...LUTHERSVILLE...
LONE OAK...WOOSTER...BAUGHS CROSSROADS...HARRIS CITY...BIG SPRINGS...
ROCKY MOUNT...MOUNTVILLE...SAINT MARKS...LOUISE...ODESSADALE...
STOVALL...SMITHS CROSSROAD AND JONES CROSSROADS.
LAT...LON 3326 8484 3315 8458 3296 8467 3287 8499
3287 8505 3302 8507
TIME...MOT...LOC 0123Z 240DEG 48KT 3299 8495
DJNLocal storm report, Feb 15, 8:32 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
832 PM EST MON FEB 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FREEZING RAIN CARREFOUR PLACE 33.87N 84.15W
02/15/2016 E0.00 INCH GWINNETT GA PUBLIC
VERY LIGHT ICING REPORTED.
&&
EVENT NUMBER FFC1600183
RWILLISSpecial weather statement, Feb 15, 8:39 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
839 PM EST MON FEB 15 2016
GAZ067-079-091-103-160230-
WEBSTER GA-TALBOT GA-MARION GA-MERIWETHER GA-
839 PM EST MON FEB 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...TALBOT...MARION AND
SOUTHEASTERN MERIWETHER COUNTIES UNTIL 930 PM EST...
AT 839 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NEAR HAMILTON TO NEAR
NORTH FORT BENNING TO NEAR LUMPKIN...AND MOVING EAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND ENHANCED RISK OF A BRIEF TORNADO.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. WHILE
WINDS SHOULD RESULT IN MINOR DAMAGE TO TREE LIMBS AND
BLOWING AROUND OF LIGHT...UNSECURED OBJECTS...THE LEADING
EDGE OF THIS LINE OF STORMS HAS ALSO EXHIBITED AREAS OF
LOCALIZED ROTATION. A BRIEF TORNADO COULD QUICKLY FORM.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
BUENA VISTA...TALBOTTON...PRESTON...MANCHESTER...RICHLAND...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...WESTON...PUTNAM...
BRANTLEY...SEMINOLE...SHILOH...DOYLE...PLEASANT HILL...MARION
ESTATES...JUNIPER...DRANEVILLE AND BAUGHVILLE.
LAT...LON 3216 8465 3218 8463 3223 8466 3249 8466
3253 8464 3252 8468 3296 8470 3298 8452
3288 8451 3283 8445 3284 8442 3280 8439
3262 8439 3256 8441 3254 8445 3248 8441
3230 8440 3223 8443 3193 8444 3193 8466
TIME...MOT...LOC 0139Z 249DEG 41KT 3273 8485 3241 8478 3200 8484
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 7:56 PM EST | Special Weather Statement | FFC | Troup | 34 min |
| Feb 15, 8:08 PM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart | 37 min |
| Feb 15, 8:09 PM EST | Special Weather Statement | FFC | Heard | 36 min |
| Feb 15, 8:23 PM EST | Special Weather Statement | FFC | Meriwether, Troup | 37 min |
| Feb 15, 8:45 PM EST | Special Weather Statement | FFC | Coweta | 30 min |
| Feb 15, 8:47 PM EST | Special Weather Statement | FFC | Carroll, Paulding, Polk | 28 min |
| Feb 15, 8:56 PM EST | Special Weather Statement | FFC | Schley, Sumter, Taylor, Upson | 49 min |
| Feb 15, 9:10 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 35 min |
| Feb 15, 9:13 PM EST | Special Weather Statement | FFC | Fayette, Lamar, Meriwether, Pike, Spalding | 32 min |
| Feb 15, 9:19 PM EST | Severe Thunderstorm Warning | FFC | Crawford, Lamar, Monroe, Upson | 26 min |
| Feb 15, 9:25 PM EST | Special Weather Statement | FFC | Crawford, Macon, Peach | 50 min |
| Feb 15, 9:43 PM EST | Special Weather Statement | FFC | Henry, Spalding | 32 min |
| Feb 15, 9:50 PM EST | Special Weather Statement | FFC | Bibb, Crisp, Dooly, Houston, Monroe | 40 min |
| Feb 15, 10:00 PM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale | 30 min |
| Feb 15, 10:23 PM EST | Special Weather Statement | FFC | Bleckley, Crisp, Jones, Pulaski, Putnam, Twiggs | 37 min |
| Feb 15, 10:52 PM EST | Special Weather Statement | FFC | Baldwin, Dodge, Hancock, Johnson, Laurens, Telfair and 4 more | 23 min |
| Feb 15, 11:27 PM EST | Special Weather Statement | FFC | Glascock, Jefferson, Johnson, Laurens, Montgomery, Taliaferro and 5 more | 33 min |
| Feb 16, 12:12 AM EST | Special Weather Statement | FFC | Emanuel, Montgomery, Toombs, Treutlen, Wheeler | 33 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.